# SDR 08FDEA03529

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 34,633 hours, 12,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: AQ0013
- Condition: Failed
- Location: Mlg
- Part time: 4,069 hours, 2,339 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LDG GEAR DID NOT EXTEND WITH GEAR HANDLE, GRAVITY EXTENSION OK PER CREW DEBRIEF, WHEN GEAR HANDLE CYCLED THERE WAS NO ASSOCIATED AUDIABLE SOUND NORMALLY HEARD DURING  GEAR EXTENSION.  CREW DID NOT TRY SELECTING LDG GEAR POSITON DET SYSTEM TO "2" DURING ATTEMPTS TO EXTEND GEAR.  FOUND THE LANDING GEAR SELECTOR VALVE BAD GND.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE PER MM 32-31-12-4.  ALL OPS AND LEAK CHECKS WERE NORMAL OK FOR SERVICE.
